MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during procedure while advancing the coil within the microcatheter, the coil (subject device) prematurely detached.The coil was removed with the microcatheter and the patient was re-cannulated.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the delivery wire was kinked, the main coil was extending from the distal tip of the returned sl-10 microcatheter and was extensively stretched, the coil suture was damaged, and the main coil was broken/ fractured.The broken piece of the main coil was not returned.During functional testing, the sl-10 microcatheter was flushed and the coil was advanced out from the distal end of the microcatheter, some resistance was experienced.The reported complaint was confirmed based on damage noted to the returned device.The main coil had not detached but the main coil was broken.It was probable perceived to be detached.It is probable that there were anatomical or procedural factors present during the clinical procedure which caused the main coil to break.Therefore, an assignable cause of procedural factors has been assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7782115
Report Number3008881809-2018-00342
Device Sequence Number1757852
Product Code HCG
UDI-Device Identifier07613252192756
UDI-Public07613252192756
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberM0035474100
Device Lot NumberLOT 20511956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1